| Model Number |
VICM5_12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Work order search: no similar complaint was reported for units within the same lot.Claim #(b)(4).
Event or Problem Description
The reporter indicated a 12.6mm vicm5_12.6 implantable collamer lens, -09.00 diopter, tore during loading and there was no patient contact.The lens tore while being pulled through the cartridge.The backup lens was implanted and the problem was resolved.